Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Ekedahl-Oort strata contained in the supersingular locus and Deligne-Lusztig varieties


Author: Shushi Harashita
Journal: J. Algebraic Geom. 19 (2010), 419-438
DOI: https://doi.org/10.1090/S1056-3911-09-00519-0
Published electronically: August 17, 2009
MathSciNet review: 2629596
Full-text PDF

Abstract | References | Additional Information

Abstract: We study the moduli space of principally polarized abelian varieties over fields of positive characteristic. In this paper we describe certain unions of Ekedahl-Oort strata contained in the supersingular locus in terms of Deligne-Lusztig varieties. As a corollary we show that each Ekedahl-Oort stratum contained in the supersingular locus is reducible except possibly for small $ p$.


References [Enhancements On Off] (What's this?)


Additional Information

Shushi Harashita
Affiliation: Institute for the Physics and Mathematics of the Universe, The University of Tokyo, 5-1-5 Kashiwanoha Kashiwa-shi Chiba 277-8582 Japan
Email: harasita@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-09-00519-0
Received by editor(s): March 10, 2008
Received by editor(s) in revised form: June 13, 2008
Published electronically: August 17, 2009
Additional Notes: This research is partially supported by JSPS Research Fellowship for Young Scientists.
Dedicated: Dedicated to Professor Tomoyoshi Ibukiyama on his 60th birthday

American Mathematical Society